Active ingredients
acetaminophen 160.0mg
Purpose
Pain reliever/fever reducerUses
Uses: temporarily: reduces fever,
relieves minor aches and pains due to: the common cold,
flu, headache, sore throat, toothacheDirections
Directions:
this product does not contain directions or complete
warnings for adult use,
do not give more than directed (see overdose warning),
shake well before using mL = milliliter,
find right dose on chart. If possible, use weight to dose;
otherwise, use age.
push air out of syringe. Insert syringe tip into bottle opening.
flip bottle upside down. Pull yellow part of syringe to the first
dose line and then push product back into bottle.
pull yellow part of syringe until it
reaches and stays at the correct dose,
dispense liquid slowly into child's
mouth, toward inner cheek,
repeat dose every 4 hours while
symptoms last,
do not give more than 5 times in
24 hours,
replace cap tightly to maintain
child resistance.
Dosing Chart:
Weight (lb) - under 24, Age (yr) - under 2 years, Dose (mL)* - ask a doctor.
Weight (lb) - 24-35, Age (yr) - 2-3 years, Dose (mL)* - 5 mL.
* or as directed by a doctor,
Attention: use only enclosed syringe
specifically designed for use with this
product. Do not use any other dosing
device.Other information
Other information:
store at 20-25°C (68-77°F),
do not use if printed neckband is
broken or missingInactive ingredients
anhydrous citric acid, calcium sulfate, carrageenan, flavor, glycerin, hydroxyethyl cellulose, microcrystalline cellulose and carboxymethylcellulose sodium, propylene glycol, propylparaben, purified water, sodium benzoate, sorbitol solution, sucralose, tribasic sodium phosphate